For Those Who've Used Finasteride
- 09-27-2005, 09:54 AM
- 09-27-2005, 10:23 AM
Not much, well maybe a little bit of libido decrease - but no problems in the erection area. The libido decrease, if indeed there was one, was a lot less profound than using a PH.
- 09-27-2005, 10:47 AM
Originally Posted by Tad50
09-27-2005, 06:51 PM
No.....when ur just using finasteride regularly to prevent genetic hairloss (off cycle).Originally Posted by badbart
09-28-2005, 10:13 AM
Merck says 1.8% saw this side effect at 1mg dose per day (compared to 1.3% with placebo):
The effect was much greater at 5mg per day (which is proscar).
Take that for what it's worth. Personally I haven't noticed any side effects myself at 1mg for 2 months.
09-28-2005, 10:16 AM
I used it on cycle so I can't answer you question.
09-28-2005, 03:43 PM
09-28-2005, 04:08 PM
I've read that in reality libido problems are far more common than Merck had reported. ALR mentions in BTPB increasing dosage and running a low dose AI could help stave off the bad sides.
09-28-2005, 04:25 PM
BTW, I cut the pills in half - 0.5mg is like 90% effective as 1.0.
Similar Forum Threads
- By bizzare_777 in forum SupplementsReplies: 9Last Post: 11-02-2005, 01:49 PM
- By mauibuilt in forum AnabolicsReplies: 15Last Post: 11-16-2004, 09:07 AM
- By KILROZ in forum IGF-1/GHReplies: 2Last Post: 08-10-2004, 03:46 PM
- By BryanM in forum AnabolicsReplies: 4Last Post: 08-01-2004, 11:25 AM